IKAWA Osamu

J-GLOBAL         Last updated: Oct 1, 2019 at 14:11
 
Avatar
Name
IKAWA Osamu
Degree
Ph. D.(Math.)(University of Tsukuba)

Research Areas

 
 

Academic & Professional Experience

 
Apr 2012
   
 
Professor, kyoto Institute of Technology
 
1992
 - 
1993
Reseach Associate, Department of General Education, Fukushima National College of Technology1994-1996 Lcturer1997- Associste Professor
 

Education

 
 
 - 
1992
Graduate School, Division of Mathematics, University of Tsukuba
 
 
 - 
1987
First Cluster of College, University of Tsukuba
 

Published Papers

 
sigma-actions and symmetric triads
IKAWA Osamu
Tohoku Mathematical Journal   70(4) 547-565   Dec 2018   [Refereed]
A duality between compact symmetric triads and semisimple pseudo-Riemannian symmetric pairs with applications to geometry of Hermann type actions
BABA Kurando, IKAWA Osamu, SASAKI Atsumu
Springer Proc. Math. Stat.   203 211-221   2017   [Refereed]
The fixed point set of a holomorphic isometry, the intersection of two real forms in a Hermitian symmetric spaces of compact type and symmetric triads
IKAWA Osamu, TANAKA Makiko Sumi, TASAKI Hiroyuki
Internat. J. Math.   26(6)    2015   [Refereed]
Canonical forms under certain actions on the classical comact simple Lie groups
IKAWA Osamu
Springer Proc. Math. Sat.   106 329-338   2014   [Refereed]
The fixed point set of a holomorphic isometry and the intersection of two real forms in the complex Grassmann manifold
IKAWA Osamu, TANAKA Makiko Sumi, TASAKI Hiroyuki
Springer Proc. Math. Stat.   106 319-327   2014   [Refereed]

Misc

 
Harmonic mappings minimal and totally geodesic immersions of compact Riemannian homogeneous spaces into Grassmann manifolds
Kodai Mathematical Journal   16(2) 295-305   1993
Yong-Mills homogeneous connections on compact simple Lie groups
Kodai Mathematical Journal   19(2) 168-176   1996
Totally geodesic submanifolds of maximal rank in symmetric spaces
Japanese Journal of Mathematics   26(1) 1-29   2000
Orbits of Hermann actions
Osaka Journal of Mathematics   vol. 38, pp. 923--930.    2001
Orbits of isotropy groups of compact symmetric spaces
Tokyo Journal of Mathematics   vol. 24, pp. 407--428.    2001

Conference Activities & Talks

 
A duality between semisimple pseudo-Riemannian symmetric pairs and compact symmetric triads
BABA Kurando, IKAWA Osamu, SASAKI Atsumu
17 Sep 2016   

Association Memberships

 
 

Research Grants & Projects

 
Homogeneous space and variational problem
motion of electric charged particles